# SDR CA190617024

- Difficulty date: June 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 600351113
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CARGO DOOR STOP BRACKET CRACKED. (TC# 20190617024)
